# SDR 03FDEA01229

- Difficulty date: August 8, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 69,313 hours, 26,540 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Condition: Failed
- Location: Pneu Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABOUT 1 50 2FO FLT AT FL370 LEVEL 3 23 MANIFOLD FAIL OCCURRED. SECURED 232 ENG TO   IDLE PER LIST WITH 232 BLEED OFF DIVERTED KDEN. AACN RELEASED FOR SERVICE PER MEL   2 FCDL 36-23-01-02  CATEGORY 3 AC EXPIRATION 3A 18AUG 03  FACT:  CHECKED ELEMENTS_D1-50, D1-29 AND D1-27 ALL CHECKED NORMAL. FOUND D1-28   SHORTED TO GROUND PER MD10 WDM 36-23-02 AND CHAP 20 STANDARD MAINTENANCE   PRACTICES. REPLACED ELEMENT D1-28 SYSTEM GND TEST NORMAL PER M/M 36-26 2   MANIFOLD FAIL CHECKED OK ON RUN.
